MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT CR CEM FEM CR CEM RIGHT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-020-13-0340
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Loss of Range of Motion (2032); Joint Laxity (4526); Implant Pain (4561)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 28 months after a right total knee replacement procedure, a female patient underwent a revision procedure to address a small nondisplaced distal femur fracture on the medial side.Patient claims that she fell because her knee was unstable "because of the recall".Operative findings indicated the total knee components were well-fixed, and the poly insert was removed.There were no signs of wear on the poly, and it had no noticeable oxidation or delamination.A new size 4, 12mm poly was inserted and implanted.A competitor's retrograde nail was used to repair the fracture.Patient was last known to be in stable condition following the event.Images of the liner and x-rays were received.The device is not available for evaluation due to the poly being kept after surgery concluded.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6) - 02-022-47-4011 - truliant tib imp cr ins std sz 4, 11mm.(b)(6) - 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.(b)(6) - 200-07-32 - advanced patella 32mm 3 peg implant.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-00956.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
H6: corrected investigation clinical codes.

Brand Name
TRULIANT CR CEM FEM CR CEM RIGHT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22666404
Report Number1038671-2025-02638
Device Sequence Number3677831
Product Code JWH
UDI-Device Identifier10885862314697
UDI-Public10885862314697
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-020-13-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/01/2025
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale